Connect with others who understand.

sign up log in
About MyEndometriosisTeam
Real members of MyEndometriosisTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Is Anyone Else Experiencing Insomnia/restless Legs/night Mares From Primolut N (Norethindrone)?

Is Anyone Else Experiencing Insomnia/restless Legs/night Mares From Primolut N (Norethindrone)?

Ive been on Primolut N (Norethindrone) for almost a month and in the beginning i was getting headaches all the time ( i normally never have headaches) and my mood is still all over the place. Except from these side effects I'm also having a lot of trouble sleeping, i get the worst nightmares and i wake up a couple of times a night. I can't find any information about this in the listed side effects (from… read more

Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in